# SDR SIMA20130628001

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 32,940 hours, 30,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND CABIN FORWARD FLASHLIGHT HOLDER CRACKED. ACFT REMOVED FROM SERVICE.  R & R  FLASHLIGHT HOLDER ASSEMBLY IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
